# SDR AALA202303098220

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 56,686 hours, 35,504 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR VERY HARD TO LATCH CLOSED AND OPEN. GETS WORSE IN FLIGHT. MAINTENANCE ADJUSTED DOOR PER AMM 52-51-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
